MathSciNet Relay Station
MathSciNet bibliographic data
MR2551757 11G40 (11R23)
Coates, John; Fukaya, Takako; Kato, Kazuya; Sujatha, Ramdorai Root numbers, Selmer groups, and non-commutative Iwasawa theory. J. Algebraic Geom. 19 (2010), no. 1, 19–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement